| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with peripheral artery disease (pad).The 90% stenosed target lesion was located in the moderately tortuous and non-calcified common iliac artery.A 10.0 x 20, 75cm mustang balloon catheter was advanced for dilation.However, during first inflation at 6 atmospheres for 5 seconds, the balloon ruptured.The device was removed and the procedure was completed with another of same device.No patient complications were reported and the patient is in good condition.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: a mustang device , 14 atm was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 10mm in length and extended from a position 1mm proximal of the proximal markerband to 8mm distal of the proximal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.